Skip to main content
Log in

Algebraic cycles on certain desingularized nodal hypersurfaces

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Andreotti, A., Frankel, T.: The Lefschetz Theorem on hyperplane sections. Ann. Math.69, 713–717 (1959)

    Google Scholar 

  2. Bott, R.: Homogeneous vector bundles. Ann. Math.66, 203–248 (1957)

    Google Scholar 

  3. Deligne, P.: Theorie de Hodge. II. Publ. Math. IHES40, 5–57 (1971)

    Google Scholar 

  4. Hartshorne, R.: Algebraic geometry. Graduate Texts in Mathematics, No. 52. Berlin, Heidelberg, New York: Springer 1977

    Google Scholar 

  5. Zucker, S.: Generalized intermediate Jacobians and the theorem on normal functions. Invent. Math.33, 185–222 (1976)

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Schoen, C. Algebraic cycles on certain desingularized nodal hypersurfaces. Math. Ann. 270, 17–27 (1985). https://doi.org/10.1007/BF01455524

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01455524

Keywords

Navigation